1 Vol 49, No 3 (2018)

Vol 49, No 3 (2018)

Table of Contents

Papers

Normal edge-transitive and \frac{1}{2}-arc-transitive cayley graphs on non-abelian groups of odd order 3pq, p and q are primes
Ali Reza Ashrafi, Bijan Soleimani 183-194
Factorized enhancement of Copson's inequality
Atanu Manna 195-203
Certain results on N(k)-contact metric manifolds PDF
Uday Chand De 205-220
Constant curvature surfaces in a pseudo-isotropic space PDF
Muhittin Evren Aydin 221-233
Optimal casorati inequalities on bi-slant submanifolds of generalized sasakian space forms
Aliya Naaz Siddiqui 245-255
Inequalities of Jensen's type for generalized k-g-fractional integrals PDF
Silvestru Sever Dragomir 257-276


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax